Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Remarks on a theorem of E. J. McShane


Author: B. J. Pettis
Journal: Proc. Amer. Math. Soc. 2 (1951), 166-171
MSC: Primary 56.0X
MathSciNet review: 0048012
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1951-0048012-3
PII: S 0002-9939(1951)0048012-3
Article copyright: © Copyright 1951 American Mathematical Society